Free Access
Volume 10, Number 3, July 2004
Page(s) 331 - 345
Published online 15 June 2004
  1. V.I. Agoshkov and A.P. Mishneva, Calculation of the diffusion coefficient in a nonlinear parabolic equation. Preprint of the Department of Numerical Mathematics, USSR Acad. Sci., Moscow (1988), No. 200. [Google Scholar]
  2. V.I. Agoshkov and G.I. Marchuk, On the solvability and numerical solution of data assimilation problems. Russ. J. Numer. Anal. Math. Modelling 8 (1986) 1-16. [Google Scholar]
  3. H.W. Alt and S. Luckhaus, Quasilinear elliptic-parabolic differential equations. Math. Zeitschrift 183 (1983) 311-341. [Google Scholar]
  4. E. Blayo, J. Blum and J. Verron, Assimilation variationnelle de données en océanographie et réduction de la dimension de l'espace de contrôle. Équations aux Dérivées Partielles et Applications (Articles dédiées à Jacques-Louis Lions) (1998) 205-219. [Google Scholar]
  5. W.C. Chao and L.P. Chang, Development of a four-dimensional variational analysis system using the adjoint method at GLA. Part I: Dynamics. Mon. Wea. Rev. 120 (1992) 1661-1673. [CrossRef] [Google Scholar]
  6. J.C. Derber, Variational four-dimensional analysis using quasigeostrophic constraints. Mon. Wea. Rev. 115 (1987) 998-1008. [CrossRef] [Google Scholar]
  7. J.-C. Gilbert and C. Lemarechal, Some numerical experiments with variable storage quasi-Newton algorithms. Math. Program. B25 (1989) 408-435. [Google Scholar]
  8. P.E. Gill, W. Murray and M.H. Wright, Practical Optimization. Academic Press (1981). [Google Scholar]
  9. D. Henry, Geometric Theory of Semilinear Parabolic Equations. New York, Springer (1981). [Google Scholar]
  10. O.A. Ladyzhenskaya and N.N. Uraltseva, A survey on solvability of boundary value problems for uniformly elliptic and parabolic equations of the second order. Uspekhi Math. Nauk 41 (1986) 59-83. [Google Scholar]
  11. O.A. Ladyzhenskaya, V.A. Solonnikov and N.N. Uraltseva, Linear and Quasilinear Parabolic Equations. Moscow, Nauka (1967). [Google Scholar]
  12. M.M. Lavrentiev, A priori Estimates and Existence Theorems for Nonlinear Parabolic Equations. Novosibirsk, Nauka (1982). [Google Scholar]
  13. F.-X. Le Dimet and I. Charpentier, Méthodes de second ordre en assimilation de données. Équations aux Dérivées Partielles et Applications (Articles dédiées à Jacques-Louis Lions) (1998) 623-639. [Google Scholar]
  14. F.-X. Le Dimet, H.E. Ngodock and B. Luong, Sensitivity analysis in variational data assimilation. J. Met. Soc. Japan 75 (1997) 245-255. [Google Scholar]
  15. F.-X. Le Dimet and O. Talagrand, Variational algorithms for analysis and assimilation of meteorological observations: theoretical aspects. Tellus A 38 (1986) 97-110. [CrossRef] [Google Scholar]
  16. Zh. Lei and Sh. Yang, The Dynamics of Soil Water. Tsinghua University Press (1986). [Google Scholar]
  17. Y. Li, I.M. Navon, W. Yang, X. Zou, J.R. Bates, S. Moorthi and R.W. Higgins, Four-dimensional variational data assimilation experiments with a multilevel semi-Lagrangian semi-implicit general circulation model. Mon. Wea. Rev. 122 (1994) 966-983. [CrossRef] [Google Scholar]
  18. J.-L. Lions, Optimal Control of Systems Governed by Partial Differential Equations. New York, Springer (1970). [Google Scholar]
  19. J.-L. Lions, Some Methods for Solving Nonlinear Problems. Moscow, Mir (1972). [Google Scholar]
  20. J.-L. Lions and E. Magenes, Problémes aux limites non homogènes et applications. Paris, Dunod (1968). [Google Scholar]
  21. G.I. Marchuk, V.I. Agoshkov and V.P. Shutyaev, Adjoint Equations and Perturbation Algorithms in Nonlinear Problems. CRC Press Inc. New York (1996). [Google Scholar]
  22. M. Mu, Global smooth solutions of two-dimensional Euler equations. Chin. Sci. Bull. 35 (1990) 1895-1900. [Google Scholar]
  23. I.M. Navon, X. Zou, J. Derber and J. Sela, Variational data assimilation with an adiabatic version of the NMC spectral model. Mon. Wea. Rev. 120 (1992) 1433-1446. [CrossRef] [Google Scholar]
  24. O.A. Oleinik and E.V. Radkevich, Method of introducing a parameter for study of evolution equations. Uspehi Math. Nauk 33 (1978) 7-76. [Google Scholar]
  25. V. Penenko and N.N. Obraztsov, A variational initialization method for the fields of meteorological elements. Meteorol. Gidrol. 11 (1976) 1-11. [Google Scholar]
  26. V.P. Shutyaev, Some properties of the control operator in the problem of data assimilation and iterative algorithms. Russ. J. Numer. Anal. Math. Modelling 10 (1995) 357-371. [CrossRef] [Google Scholar]
  27. T.I. Zelenyak, M.M. Lavrentiev and M.P. Vishnevski, Qualitative Theory of Parabolic Equations. Utrecht, VSP Publishers (1997). [Google Scholar]
  28. T.I. Zelenyak and V.P. Michailov, Asymptotical behaviour of solutions of mathematical physics. Partial Diff. Eqs. (1970) 96-110. [Google Scholar]
  29. X. Zou, I. Navon and F.-X. Le Dimet, Incomplete observations and control of gravity waves in variational data assimilation. Tellus A 44 (1992) 273-296. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.